# SDR UALA2009092303003

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 76,759 hours, 8,596 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BODY FAIRING AFT 2 EMERGENCY LIGHTS INOPERATIVE.  REPLACED FUSE CHECKS OKAY.
